# SDR FDEA201701250410

- Difficulty date: January 25, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 83,964 hours, 35,759 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: ANB7134501
- Condition: Cracked
- Location: Bs 1443
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN GEAR DOOR FITTING IS CRACKED.  REMOVED AND REPLACED THE FITTING IAW SRM 51-31-05, VOL 2, AND DRAWING ANB7134.
